Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 02:07:55 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 649764
  • Total Topics: 49592
  • Online Today: 284
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla - Foaming Urine  (Read 3037 times)

0 Members and 1 Guest are viewing this topic.

smms

  • Guest
Atripla - Foaming Urine
« on: February 05, 2009, 04:14:18 PM »
Hello,

It's coming up to 3months since starting Atripla and i have to say i have not suffered from any of the side effects.

Over the last month i have noticed that my urine is foamy and im concerned that it's protein in my urine as a result of the the tenofovir.

I have never suffered kidney problems and im worried i may need to switch medication. Is this a normal thing to happen with Atripla when first starting, can it rectify itself?

Im having my check up in a few days but it's something that is on my mind.

Thanks

Offline anniebc

  • Member
  • Posts: 5,956
  • AM member since 2003
Re: Atripla - Foaming Urine
« Reply #1 on: February 05, 2009, 04:32:39 PM »
Hi there

Foam in the urine is an indication of excess protein, and when it hits water it tends to foams up, I really don't think it has anything to do with the meds, not at this stage anyway, seems a little early..I have been on Tenoforvir for about 19 months now and have never had any problems, but I also know we all have different effects from our meds.

I do think you should talk this over with your Doctor, he/she will take a urine sample and may even ask for a 24 hour urine collection.

Hugs
Jan
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

smms

  • Guest
Re: Atripla - Foaming Urine
« Reply #2 on: February 06, 2009, 07:03:21 AM »
Hello,

Im having my regular check up on Monday so i'll mention it then. Just trying not to worry myself by looking on the internet.

Offline beefbud

  • Member
  • Posts: 117
  • just some flesh caught in this big broken machine"
    • cubster dot com
Re: Atripla - Foaming Urine
« Reply #3 on: February 14, 2009, 12:12:07 PM »
Hello smms,
I wanted to chime in for you.  I have been on Atripla for almost 2 weeks and have also noticed foamy urine (protein uria) and i called my doc and she had me do a set of labs for Kidney function, Liver Panel and Urinalysis.  All tests came back within normal range (including the one for protein in the urine.)  I have found that it is mostly present early am upon first waking so think it may be just the filtering of whatever overnight.
I hope your doc visit went well and has put your mind at ease somewhat. 
Take Care,
Dan
"first impressions are cheap auditions"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.